The Laplacian spread of Cactuses

Abstract : Connected graphs in which any two of its cycles have at most one common vertex are called cactuses. In this paper, we continue the work on Laplacian spread of graphs, and determine the graph with maximal Laplacian spread in all cactuses with n vertices.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (3), pp.35-40
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00990441
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : mardi 13 mai 2014 - 15:37:11
Dernière modification le : mercredi 29 novembre 2017 - 10:26:18
Document(s) archivé(s) le : lundi 10 avril 2017 - 22:18:28

Fichier

1301-5061-2-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00990441, version 1

Collections

Citation

Ying Liu. The Laplacian spread of Cactuses. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (3), pp.35-40. 〈hal-00990441〉

Partager

Métriques

Consultations de la notice

101

Téléchargements de fichiers

231